# SDR T4O2002F00001

- Difficulty date: April 22, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N355JS
- Make and model: Beech E-90
- Aircraft serial: LW257
- Engine: Pwa PT6A60A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5012015681
- Condition: Cracked
- Location: Fuselage
- Part time: 6,851 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SECTION SKIN CRACKED 2.0 INCHES BETWEEN RIVETS AT DOUBLE ROW RIVET SKIN JOINT BETWEEN RIVETS.  LOCATION ON SKIN IS JUST AFT OF MAIN WING SPAR CAP AT BL 16.25.  THIS AREA IS PART OF THE PRESSURE VESSEL, BEFORE TRANSITION TO THE UNPRESSUREIZED WING.  LEFT CENTER SECTION SKIN CRACKED .75 INCH BETWEEN RIVETS AT DOUBLE ROW SKIN JOINT-BETWEEN RIVETS.  LOCATIONS ON SKIN IS JUST AFT OF MAIN WING SPAR CAP AT BL 16.25.  THIS AREA IS PART OF THE PRESSURE VESSEL, BEFORE TRANSITION TO THE UNPRESSUREIZED WING.  PROBABLE CAUSE UNKNOWN.  MAY BE RESULT OF PRESSURE CYCLES, OR FATIGUE FROM LANDING CYCLES, OR VIBRATION.
